| Model Number |
DIB00 |
| Medical Device Problem Code |
Ejection Problem (4009)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information: unknown/not provided.Section d6a, if implanted, give date: not applicable.There is no indication the lens was implanted.Section d6b, if explanted, give date: not applicable.There is no indication the lens was implanted.Therefore, it was not explanted.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was got stuck.At the point of insertion there was a malfunction with the loading cartridge when engaging with the preloaded iol.The device got stuck.The surgeon had to use sutures because it created a bigger incision when the cartridge was taken out.It is unknown if there was a capsule tear or other complications.No further information was provided.
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: sep 10, 2025.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint product was received.Visual inspection under magnification revealed the handpiece was received with the plunger rod overriding the lens stuck in the cartridge.Viscoelastic residue was observed throughout the cartridge.Stress marks were observed on the cartridge tip leading to cartridge damage; the cartridge tip was observed to be deformed.No issues were identified with the lens module, device assembly, plunger rod, and plunger rod advancement.Lens removal was attempted.However, the lens could not be removed from the cartridge for evaluation.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.